# SDR UIEA2020081971789

- Difficulty date: August 15, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,279 hours, 22,123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED AIR SWITCH OFF LIGHT REMAINS ILLUMINATED EVEN AFTER COMPLIANCE WITH DDG 30-21-P1-04-02 PROCEDURES. PERFORMED ENG RUN IAW AMM 71-00-00-862 .OPS CK GOOD. NO DEFECT NOTED. ALL PNEUMATIC CKS GOOD. A/C OK FOR SVC.
